# SDR COMA60543

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Rt Spoiler
- Part time: 3,516 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER FAULT MESSAGE ON EICAS.  REPLACED THE RT INBD SPOILER POWER CONTROL UNIT.
